# SDR SWIA202264753

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR, L/H LOWER FORWARD STOP FITTING HAS DAMAGED HOLE, PITTING, CORROSION INSIDE BORE. PART NO. SH670-36041-3.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED 1EA. DAMAGED\CORRODED EMERGENCY DOOR, L/H LOWER FORWARD STOP FITTING, WITH 1EA. NEW EMERGENCY DOOR, L/H LOWER FORWARD STOP FITTING. TO INCLUDE 1EA. NEW STOP PAD. REF. CRJ-700, AMM 53-41-23-000-801, (CONFIG A01), AMM 53-41-23-400-801, (CONFIG A01).
